# SDR N6WA20090303

- Difficulty date: March 16, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 9,459 hours, 6,700 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Door Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT EMERGENCY DOOR MESSAGE. CLEANED SWITCH, OPS CHECK GOOD.
